# SDR DHL2001712009

- Difficulty date: August 18, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ARMING SWITCH-GUARD DOES NOT MOVE SWITCH FROM ON TO ARMED WHEN GUARD IS CLOSED.  LUBED SWITCH, OPS CHECKED GOOD IAW 727 MM 20-60-02.
